# SDR DALA2019092405533

- Difficulty date: September 23, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 67,363 hours, 25,594 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 698, L/P 4635242) DOOR L1 SLIDE INDICATOR MISSING. CORRECTIVE ACTION: REPLACED L1 DOOR SLIDE " DISARMED" INDICATOR. OK FOR SVC.
